# SDR MASA200700232

- Difficulty date: April 8, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 24,141 hours, 19,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED.  REPAIRED FWD PRESSURE BULKHEAD.
